# SDR DLM88070803

- Difficulty date: June 20, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 47,606 hours, 36,881 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND LIGHTNING STRIKE ON RT ELEVATOR ANTI-FLOAT TAB.  REPAIRED PER DRD 55-04D PARA 2D FIG 1 ON N/R T0059182 HMV/GDL.
